Search the Community
2 results for tags: later
Found 2 results
I went back to the dermatologist today and she told me that my red bumps on my face was my skins reaction to the super dry skin, bumpy eczema. So we stop my accutane at the lower end of my final dosage, with the fear the the eczema on my face would get worse and do more damage to my skin. I've been off the medicine since Tuesday but still super dry ! The photo attached in from Tuesday , the day I stopped the medicine.
I'm only 15, I never got any pimples before at least 13, and I couldn't care less about them till this year. I used to use Benzoyl Peroxide every once a while but it just wasn't bad enough to worry about, I was one of those kids that never really cared much about how they looked and didn't bother to style my hair or anything like that. Early this year, I started to kinda worry about it and I started to take more care of my appearance and since it was becoming enough of a problem to actually both